MathSciNet Relay Station
MathSciNet bibliographic data
MR681458 60G50 (60J15)
Novikov, A. A. On the time of crossing a one-sided nonlinear boundary by sums of independent random variables. (Russian) Teor. Veroyatnost. i Primenen. 27 (1982), no. 4, 643–656.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement